# SDR SCNA97256

- Difficulty date: June 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Web
- Condition: Corroded
- Location: Bs 360-373
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND CORROSION UNDER FLOOR WEB AT STATION 360 TO 373, RBL 64.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW B727 SRM 51-40-2, 51-30-2, AND MM 51-20-11.
